| Model Number |
FC700SU |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information investigation results will be provided in a supplemental report.
Event or Problem Description
It was reported that there was an issue with fc700su - pas-port proximal anastomosis system.According to the complaint description,the hole was punctured in the aorta but the vein was not fixed.An additional medical intervention was necessary.Additional information was not provided nor available / was not available.The adverse event is filed under aag reference (b)(4).
Additional Manufacturer Narrative
Investigation results visual investigation in similar cases like the present one, the investigation did not reveal any abnormalities on the pas-port device and the individual parts itself.No damages could be found which may explain the failure pattern.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Currently the product is not sold nor marketed anymore.Recall was initiated to prevent further complications.